My son was recently switched from Flovent to Quvar... I have noticed mood changes for the worse, changes in his attitude towards school, he is having problems in class which he never had before. He is 5... Is it me or does Quvar 80 have something to do with it?
I see you posted quite a while ago, so I'm hoping you have received some answers from somewhere by now. But, just in case... Qvar is a corticosteroid, and my son took that for a while. He is also diagnosed with ADHD. When he took the Qvar, it exacerbated his ADHD symptoms. I've heard of many people/kids who are affected in this way by steroid medicines. One of the side effects of the corticosteroids can be (psychological) depression, which I saw a bit of in my son, but he was also jumping all over the place, kind of out of control. Hope it helps. Good luck!
P.S. Remember how strange some of the sports guys get when they take lots of steroids?? I got thinking, maybe it was like that for my son. He also got kind of angry or mean?! Just weird in his attitude, as well. Just a thought.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 6 Aug 2011 • 1 answer
Posted 3 Nov 2011 • 1 answer
I am currently taking Flovent HFA 220 mcg 2 puffs twice daily. But going through my bedside table, I
Posted 6 Jan 2018 • 0 answers
Posted 19 Jan 2018 • 0 answers